Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I've been on tazorac for 7 weeks now and still getting cystic acne. Should I just stop and ask the doctor for a different medication?? When I originally went it was just hormonal acne on my chin, but now it's on my cheeks and their big and cystic. 
I take bactrum and wash my face with cetaphil face wash. 

Any suggestions?? 

Share this post


Link to post
Share on other sites

I had no luck with retinoids and I felt they made my skin worse. I would stop using it if I were you. If you do try a new medication I would recommend testing it out on a section of your face (top right part of forehead etc) for a month or so to see how your skin reacts before using it all over your face. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×